# SDR 98ZZZM830

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Chafed
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON MOUNT YOKE HAS THE PYLON DRAIN LINE CHAFING ON ITS RIGHT SIDE TOP SURFACE.  REMOVED NR 4 PYLON ENGINE FRONT MOUNT YOKE.  INSPECTED AND FOUND CHAFEAGE TO BE WITHIN 146 SRM 54-50-41 LIMITS.  BLENDED AREA AND REINSTALLED MOUNT YOKE IAW MM 71-10-11.  (M)
